Open Access
Translator Disclaimer
May 2008 Alternative Formula for Jacobi Polynomials
Saralees Nadarajah
Missouri J. Math. Sci. 20(2): 150-152 (May 2008). DOI: 10.35834/mjms/1316032815

Abstract

An alternative (hitherto unknown) representation is derived for Jacobi polynomials.

Citation

Download Citation

Saralees Nadarajah. "Alternative Formula for Jacobi Polynomials." Missouri J. Math. Sci. 20 (2) 150 - 152, May 2008. https://doi.org/10.35834/mjms/1316032815

Information

Published: May 2008
First available in Project Euclid: 14 September 2011

zbMATH: 1151.33306
Digital Object Identifier: 10.35834/mjms/1316032815

Subjects:
Primary: 33C90

Rights: Copyright © 2008 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.20 • No. 2 • May 2008
Back to Top